# SDR CA081121004

- Difficulty date: November 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,429 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Split
- Location: Lt Aileron
- Part time: 7,654 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AILERONS WERE REMOVED AT THE ANNUAL INSP FOR BEARING REPLACEMENT. A SMALL RIP WAS FOUND IN THE INNER SEAL OF THE LT AILERON WHICH ATTACHES BETWEEN THE WING AND THE AILERON BALANCE WEIGHT ATTACHMENT. WHEN THE MS35207-XXX SCREWS WERE REMOVED THE WERE FOUND TO BE CORRODED. THE AREA WAS INSPECTED FOR CORROSION CLEANED AND NEW SCREWS INSTALLED WITH CPC GRADE 2 COMPOUND. THE RT AILERON WAS INSPECTED AND FOUND WITH SIMILAR CORROSION.
